# SDR SWAA2021060363290

- Difficulty date: April 6, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS767 RBL13 WL157. / REPLACED CARGO TIE DOWN TRACK R/H - B.S.727-887 PER SRM 51-40-02; SRM 53-00-53-2R-3 AND DWG# 146A7500. SPLICE AT B.S.747+8' - BAC1509-100688 # 7075T6511 LOT# 1454322-1.
